# SDR CA100701004

- Difficulty date: June 28, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 58,420 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: S43500272
- Condition: Low Pressure
- Location: Green Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE FLIGHT CREW RECEIVED AN ECAM GREEN HYD LOW PRESSURE INDICATION. THE F/O WAS FLYING AND GEAR WAS UP CLIMB THRUST WAS SET AND FLAPS WERE UP. ECAM ACTIONS WERE COMPLETED AND THE FLIGHT RETURNED TO AIRPORT OF DEPARTURE.
